MathSciNet Relay Station
MathSciNet bibliographic data
MR2091848 34K20 (92D30)
Ma, Wanbiao; Song, Mei; Takeuchi, Y. Global stability of an SIR epidemic model with time delay. Appl. Math. Lett. 17 (2004), no. 10, 1141–1145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement